# SDR IPXA1M69669

- Difficulty date: September 27, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB116210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, IN RT WING L/E COMP'T APPX XOS560 LOWER RIB SUPPORT BRACKET (FORMER) CRACKED.  REMOVED, FABRICATED, INSTALLED REPLACEMENT FORMER IAW DWG ARB1162 AND SRM 51-31-01.
